MathSciNet Relay Station
MathSciNet bibliographic data
MR1348781 (96f:12009) 12Y05 (13P10 65D99 65H99)
von zur Gathen, Joachim; Weiss, Jürgen Homogeneous bivariate decompositions. J. Symbolic Comput. 19 (1995), no. 5, 409–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement